MathSciNet Relay Station
MathSciNet bibliographic data
MR991080 81E99 (81D99)
Wen, X. G.; Zee, A. Quantum disorder, duality, and fractional statistics in $2+1$ dimensions. Phys. Rev. Lett. 62 (1989), no. 17, 1937–1940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement